# SDR CA990430016

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: 2040406043
- Condition: Cracked
- Location: T/R Driveshaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LUBRICATION OF T/R DRIVE SHAFT COUPLINGS (ON SCHEDULED INSPECTION), CHIPPED TEETH WERE FOUND ON THE SPLINES.
